# SDR ASAA2014030707109

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 15,480 hours, 4,701 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 7579
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,543 hours, 3,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE COWL VALVE OPEN SHOWS DISAGREEMENT. POSITION IN OPEN OR COWL. TAI SHOWS ON PANEL.  ACFT GROUNDED.  DIVERSION TIME: 52 MINUTES.  R & R NR 2 ENG COWL TAI VALVE IAW AMM 30-21-11-400-801. OPS CHECK NORMAL IAW SAME.
